An explicit bound on the transportation cost distance

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We give what appears to be the first explicit, easily computable bound on the transportation cost distance with respect to the weighted Hamming metric. The bound follows from Kantorovich duality and a novel inequality, which amounts to bounding the maximal value of certain linear programs and may be of independent interest. We give two application to concentration of measure for dependent processes and pose some open problems and directions for future work.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalCommunications in Mathematical Analysis
Issue number1
StatePublished - 1 Jul 2013


  • Concentration of measure
  • Linear program
  • Optimal transport

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'An explicit bound on the transportation cost distance'. Together they form a unique fingerprint.

Cite this